# SDR AU000674

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna U206
- Engine: Cont IO520A
- Propeller: Mcauly D2A34C58
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Faulty
- Location: Magneto/Dist
- Part time: 749 cycles
- Component: Magneto/Dist, Slick, 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO IMPULSE COUPLINGS (2OFF) HAD LOOSE RIVETS IN THE FLYWEIGHT ASSEMBLIES.  FOUND DURING INSPECTION IAW SLICK SB 1-86B.  (X)
